# SDR UPS07M50439

- Difficulty date: July 15, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cable Guard
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING - L/E PANEL NR 627AB CABLE GUARD U-CHANNEL FOUND CHAFED AS MARKED.  RIGHT WING - L/E PANEL NR 627AB CABLE GUARD U-CHANNEL CHAFE MARK REMOVED.  ORG THK 0.063" MATL REMAIN 0.033" MATL REMOVED 0.030".  FOUND EXCEED LIMIT SRM 57-00-01 FIG 1A VII R38.  CHAFED CHANNEL REMOVED SRM 51-33-01 VII R38.  NEW CABLE GUARD FAB USE MATL 2024T3-0.063" THK PER DOUGLAS DWG ARB2946.  FAB U-CHANNEL INSTALLED PER SRM 51-33-01 VII R38.
